MathSciNet Relay Station
MathSciNet bibliographic data
MR1063989 (91j:17046) 17B70 (17A70)
Van der Jeugt, J.; Hughes, J. W. B.; King, R. C.; Thierry-Mieg, J. A character formula for singly atypical modules of the Lie superalgebra ${\rm sl}(m/n)$. Comm. Algebra 18 (1990), no. 10, 3453–3480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement